# SDR IPXA10662654

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587669
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D424528 MAIN CARGO POS 4 L FLOOR PANEL 2ND FR PM OTBD HAS .5" HOLE.     REMOVED AND MFG NEW FLOOR PANEL IAW B767-5320-9693G.
